# SDR K11A2012092123001

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 60,827 hours, 39,716 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894210
- Part serial: 4978
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, E, F

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED, FOLLOWED EMERGENCY PROCEDURES SHUTTING DOWN NR 1 ENGINE AND DISCHARGING FIRE BOTTLES NR 1 AND NR 2.  FIRE WARNING LIGHT REMAINED ILLUMINATED APPROX 5 MIN AFTER SECOND BOTTLE DISCHARGE.
